# SDR ABXA000377

- Difficulty date: July 27, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- Aircraft time: 53,015 hours, 54,881 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 59225341
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT END FITTING WAS CRACKED.  REPLACED NR 4 SLAT IAW DC9 MM 27-80-01.
